Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Few Days Off Accutane

This is me a few days after I stopped Accutane (on the 18th of Feb. 08'). I was on Accutane for a full 7 months, I decided to get off for a month, see how things go, now my derm. has me using Tazorac Gel which has my face peeling sometimes which ofcourse is a good thing.

I think my face these last few days has been really red, and I'm frustrated with that, but I believe it will go away with more time.

    From the album:

    My Accutane Photo Trip

    • 17 pictures
    • 0 comments
    • 43 image comments

    Photo Information for Few Days Off Accutane

    Camera information


      Recommended Comments

      Hey dude..

      Just wanted to comment cause I thought I could provide some insight on the redness.. your skin is sooo much like mine was.. basically, you're clear, but it looks like you're not cause there are so many red marks.. anyways, just FYI, those marks are vascular in nature (i.e. broken blood vessels under the skin due to the inflammation of the pimples you had in those places).. they won't really be improved much by topical treatment. I found that the only thing that worked for me was Vbeam treatments.. if you have some money that you can spare for them, they are well worth it.. basically they target the broken blood vessels and stimulate the reabsorption of the blood, etc, making the spot appear less red. The only other thing that works for those things is time, unfortunately. PM me if you have any questions :D

      Share this comment


      Link to comment
      Hey dude..

      Just wanted to comment cause I thought I could provide some insight on the redness.. your skin is sooo much like mine was.. basically, you're clear, but it looks like you're not cause there are so many red marks.. anyways, just FYI, those marks are vascular in nature (i.e. broken blood vessels under the skin due to the inflammation of the pimples you had in those places).. they won't really be improved much by topical treatment. I found that the only thing that worked for me was Vbeam treatments.. if you have some money that you can spare for them, they are well worth it.. basically they target the broken blood vessels and stimulate the reabsorption of the blood, etc, making the spot appear less red. The only other thing that works for those things is time, unfortunately. PM me if you have any questions :D

      Thanks for the thought....but for some amazing reason, my acne has gotten a bit better in the past week or so that I have been off accutane using the topical form of Vitamin A (i.e. Tazorac) and so I'm happy about that....but I'm still not totally clear, I had a zit pop up today. Accutane just in general probably didn't work as well on me as other people. It improved me greatly though! Your right I'm not totally clear at all....still have a lot of acne scars, red marks, and a few active acne spots!

      Share this comment


      Link to comment

      No problem :D

      Glad to hear it's resolving further off of Accutane - I have heard that this is the case for some people. Make sure to be consistent with the Tazorac (I just started back on it too, actually), cause if you are diligent with using it every day, it should keep you pretty clear in the long term, barring anything major happening. I am kicking myself now for being lazy and stopping it cause my face isn't as spotless as it was fresh off of Accutane. Yeah the residual stuff takes awhile to clear up, if you are a patient kind of guy and it doesn't bug you then just leave it be and let time do it's thing. If you're impatient (like me) as I mentioned, the Vbeam works great.. personally I think it would work awesomely on you but thats just my prediction. Either way they will fade, though :dance:

      Share this comment


      Link to comment
      No problem :D

      Glad to hear it's resolving further off of Accutane - I have heard that this is the case for some people. Make sure to be consistent with the Tazorac (I just started back on it too, actually), cause if you are diligent with using it every day, it should keep you pretty clear in the long term, barring anything major happening. I am kicking myself now for being lazy and stopping it cause my face isn't as spotless as it was fresh off of Accutane. Yeah the residual stuff takes awhile to clear up, if you are a patient kind of guy and it doesn't bug you then just leave it be and let time do it's thing. If you're impatient (like me) as I mentioned, the Vbeam works great.. personally I think it would work awesomely on you but thats just my prediction. Either way they will fade, though :dance:

      Whats the Vbeam Treatment? Laser? I'll look into that more, by the way I noticed your from Canada, my grandmother was from Cape Breton, NS, Canada. I love Canada!

      Share this comment


      Link to comment
      No problem :dance:

      Glad to hear it's resolving further off of Accutane - I have heard that this is the case for some people. Make sure to be consistent with the Tazorac (I just started back on it too, actually), cause if you are diligent with using it every day, it should keep you pretty clear in the long term, barring anything major happening. I am kicking myself now for being lazy and stopping it cause my face isn't as spotless as it was fresh off of Accutane. Yeah the residual stuff takes awhile to clear up, if you are a patient kind of guy and it doesn't bug you then just leave it be and let time do it's thing. If you're impatient (like me) as I mentioned, the Vbeam works great.. personally I think it would work awesomely on you but thats just my prediction. Either way they will fade, though :dance:

      Whats the Vbeam Treatment? Laser? I'll look into that more, by the way I noticed your from Canada, my grandmother was from Cape Breton, NS, Canada. I love Canada!

      Yup the Vbeam is a laser. It is a little pricey (I paid 200 for cheeks and chin, per tx). I am from Canada, I live in and about Toronto :D. I have never been to NS but I hear it is beautiful and I will go one day when I get the chance! Glad to hear you like it :dance: - I definitely do too!

      Share this comment


      Link to comment

      nothing is healing because you probably have a bunch of dead skin cells clumped up overlapping your skin and nothing has been able to heal because of that. If i were you definitely get some sort of skin peel, maybe glycolic acid peel, and get that layer of dead skin off! Once i exfoliated everything started to heal, after not healing forever. So that's probably why accutane didn't help. Also maybe you didn't moisturize while on accutane or you were applying a topical at the same time?

      Share this comment


      Link to comment

      Join the conversation

      You can post now and register later. If you have an account, sign in now to post with your account.

      Add a comment...

      ×   Pasted as rich text.   Paste as plain text instead

        Only 75 emoji are allowed.

      ×   Your link has been automatically embedded.   Display as a link instead

      ×   Your previous content has been restored.   Clear editor

      ×   You cannot paste images directly. Upload or insert images from URL.

      ×